Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Kamienny's criterion and the method
of Coleman and Chabauty


Author: Matthew H. Baker
Journal: Proc. Amer. Math. Soc. 127 (1999), 2851-2856
MSC (1991): Primary 14G25, 11G05; Secondary 11G30
Published electronically: June 17, 1999
MathSciNet review: 1641625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a new proof of Kamienny's Criterion using the method of Coleman and Chabauty.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14G25, 11G05, 11G30

Retrieve articles in all journals with MSC (1991): 14G25, 11G05, 11G30


Additional Information

Matthew H. Baker
Affiliation: Department of Mathematics, University of California, Berkeley, California 94720-3840
Email: baker@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05125-4
PII: S 0002-9939(99)05125-4
Keywords: Arithmetic geometry, modular curves, $p$-adic analysis, elliptic curves
Received by editor(s): January 7, 1998
Published electronically: June 17, 1999
Additional Notes: Special thanks to Loic Merel for his assistance with this work. The author of this work was supported by an NDSEG Fellowship.
Communicated by: David E. Rohrlich
Article copyright: © Copyright 1999 American Mathematical Society